How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have gastroparesis, multiple sclerosis, GERD, and Hypothyroid.

Customer Question

I have gastroparesis, multiple sclerosis, GERD, and Hypothyroid. I also had a gastric stimulator implanted in January and removed in June as symptoms were not improving and actually got worse. My symptoms have gotten worse since the last surgery. I have severe nausea, GERD, Swollen Lymph nodes in my groin, a severely distended abdomen, and am now on a liquid diet. As far as drugs I take zofran, compazine, levothyroxine, copaxone, benedryl, colace, valium, ativan and mirolax. I also smoke 2-3 cigarettes a day.What do you think I should do? I have an appointment July 27 for a third opinion with a doctor at UMASS in Worcester, but can't imagine waiting any longer to get some relief. I have been on both reglan (which caused me to lose my voice),, and domperidone which both helped for a while, but then stopped - this was over 2 years ago. I have also tried gabapentin and lyrica, but they did nothing. Can you offer any suggestions? Please, I really need help.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
I would try the domperidone again.
erythromycin and Cisapride can also stimulate the stomach motility.
have you tried these agents before?

Related Medical Questions